View More View Less
  • 1 Óbuda University, Kiscelli u. 82, 1032 Budapest, Hungary
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

R. P. Stanley proved the Upper Bound Conjecture in 1975. We imitate his proof for the Ehrhart rings.

We give some upper bounds for the volume of integrally closed lattice polytopes. We derive some inequalities for the δ-vector of integrally closed lattice polytopes. Finally we apply our results for reflexive integrally closed and order polytopes.

  • [1]

    Batyrev, V., On the Classification of Smooth Projective Toric Varieties, Tôhoku Mathematical Journal, 43 (1991), no. 4, 569585.

  • [2]

    Batyrev, V., Dual polyhedra and mirror symmetry for Calabi-Yau hypersurfaces in toric varieties, J. Algebraic Geom., 3 (1994), no. 3, 493535.

    • Search Google Scholar
    • Export Citation
  • [3]

    Beck, M. and Robins, S., Computing the Continuous Discretely: Integer-Point Enumeration in Polyhedra, Springer, 2007

  • [4]

    Bruns, W. and Herzog, J., Cohen–Macauley rings, revised ed., Cambridge University Press, Cambridge, 1998

  • [5]

    Beck, M. and Sottile, F., Irrational proofs for three theorems of Stanley, European J. Combin., 28 (2007), no. 1, 403409.

  • [6]

    Casagrande, C., The number of vertices of a Fano polytope, Ann. Inst. Fourier (Grenoble), 56 (2006), no. 1, 121130.

  • [7]

    Cox, D., Little, J. and O’Shea, D., Using Algebraic Geometry, Springer, 2005.

  • [8]

    Ehrhart, E., Sur un problème de géométrie diophantienne linéaire. II. Systèmes diophantiens linéaires, J. Reine Angew. Math., 227 (1967), 2549.

    • Search Google Scholar
    • Export Citation
  • [9]

    Fiset, M. H. J. and Kasprzyk, A. M., A note on palindromic δ-vectors for certain rational polytopes, Electron. J. Combin., 15 (2008), no. N18.

    • Search Google Scholar
    • Export Citation
  • [10]

    Geramita, A. V., Maroscia, P. and Roberts, L. G., The Hilbert function of a reduced k-algebra, J. London Math. Soc. (2), 28 (1983), no. 3, 443452.

    • Search Google Scholar
    • Export Citation
  • [11]

    Hochster, M., Rings of invariants of tori, Cohen-Macaulay rings generated by monomials, and polytopes, Ann. of Math. (2), 96 (1972), 318337.

    • Search Google Scholar
    • Export Citation
  • [12]

    Hibi, T., What can be said about pure O-sequences? J. Combin. Theory Ser. A, 50 (1989), no. 2, 319322.

  • [13]

    Hibi, T., A lower bound theorem for Ehrhart polynomials of convex polytopes, Adv. Math., 105 (1994), no. 2, 162165.

  • [14]

    Hibi, T., Ehrhart polynomials of convex polytopes, h-vectors of simplicial complexes, and nonsingular projective toric varieties, Discrete and computational geometry (New Brunswick, NJ, 1989/1990), DIMACS Ser. Discrete Math. Theoret. Comput. Sci., vol. 6, Amer. Math. Soc., Providence, RI, 1991, pp. 165177.

    • Search Google Scholar
    • Export Citation
  • [15]

    Haase, C. and Melnikov, I. V., The reflexive dimension of a lattice polytope, Ann. Comb., 10 (2006), no. 2, 211217.

  • [16]

    Ohsugi, H. and Hibi, T., Convex polytopes all of whose reverse lexicographic initial ideals are squarefree, Proc. Amer. Math. Soc., 129 (2001), no. 9, 25412546

    • Search Google Scholar
    • Export Citation
  • [17]

    Harris, J., Algebraic Geometry. A First Course, Springer, 1992.

  • [18]

    Macdonald, I. G., Polynomials associated with finite cell-complexes, J. London Math. Soc. (2), 4 (1971), 181192.

  • [19]

    Oda, T., Problems on Minkowski sums of convex lattice polytopes, arXiv preprint: http://arxiv.org/abs/0812.1418 (2008).

  • [20]

    Øbro, M., An algorithm for the classification of smooth Fano polytopes, arXiv preprint: http://arxiv.org/abs/0704.0049 (2007), classifications available from http://grdb.co.uk/.

    • Search Google Scholar
    • Export Citation
  • [21]

    Schepers, J., private communication.

  • [22]

    Stanley, R. P., Enumerative Combinatorics, Vol. 1, Cambridge Studies in Advanced Mathematics, vol. 49, Cambridge University Press, Cambridge, 1997

    • Search Google Scholar
    • Export Citation
  • [23]

    Stanley, R. P., Hilbert functions of graded algebras, Advances in Math., 28 (1978), no. 1, 5783.

  • [24]

    Stanley, R. P., Cohen-Macaulay complexes. Higher combinatorics, (Proc. NATO Advanced Study Inst., Berlin, 1976), pp. 5162. NATO Adv. Study Inst. Ser., Ser. C: Math. and Phys. Sci., 31. Reidel, Dordrecht, 1977.

    • Search Google Scholar
    • Export Citation
  • [25]

    Stanley, R. P., On the Hilbert function of a graded Cohen-Macaulay domain, J. Pure Appl. Algebra, 73 (1991), no. 3, 307314.

  • [26]

    Stanley, R. P., Decompositions of rational convex polytopes, Ann. Discrete Math., 6 (1980), 333342, Combinatorial mathematics, optimal designs and their applications (Proc. Sympos. Combin. Math. and Optimal Design, Colorado State Univ., Fort Collins, Colo., 1978).

    • Search Google Scholar
    • Export Citation
  • [27]

    Stanley, R. P., Two poset polytopes, Discrete Comput. Geom., 1 (1986), no. 1, 923.

  • [28]

    Sturmfels, B., Gröbner Bases and Convex Polytopes, American Mathematical Society, University Lecture Series, Vol. 8, Providence, RI, 1995.

    • Search Google Scholar
    • Export Citation

The author instruction is available in PDF.

Please, download the file from HERE

Manuscript submission: HERE

 

  • Impact Factor (2019): 0.486
  • Scimago Journal Rank (2019): 0.234
  • SJR Hirsch-Index (2019): 23
  • SJR Quartile Score (2019): Q3 Mathematics (miscellaneous)
  • Impact Factor (2018): 0.309
  • Scimago Journal Rank (2018): 0.253
  • SJR Hirsch-Index (2018): 21
  • SJR Quartile Score (2018): Q3 Mathematics (miscellaneous)

Language: English, French, German

Founded in 1966
Publication: One volume of four issues annually
Publication Programme: 2020. Vol. 57.
Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Mathematical Reviews
  • Referativnyi Zhurnal/li>
  • Research Alert
  • Science Citation Index Expanded (SciSearch)/li>
  • SCOPUS
  • The ISI Alerting Services

 

Subscribers can access the electronic version of every printed article.

Senior editors

Editor(s)-in-Chief: Pálfy Péter Pál

Managing Editor(s): Sági, Gábor

Editorial Board

  • Biró, András (Number theory)
  • Csáki, Endre (Probability theory and stochastic processes, Statistics)
  • Domokos, Mátyás (Algebra (Ring theory, Invariant theory))
  • Győri, Ervin (Graph and hypergraph theory, Extremal combinatorics, Designs and configurations)
  • O. H. Katona, Gyula (Combinatorics)
  • Márki, László (Algebra (Semigroup theory, Category theory, Ring theory))
  • Némethi, András (Algebraic geometry, Analytic spaces, Analysis on manifolds)
  • Pach, János (Combinatorics, Discrete and computational geometry)
  • Rásonyi, Miklós (Probability theory and stochastic processes, Financial mathematics)
  • Révész, Szilárd Gy. (Analysis (Approximation theory, Potential theory, Harmonic analysis, Functional analysis))
  • Ruzsa, Imre Z. (Number theory)
  • Soukup, Lajos (General topology, Set theory, Model theory, Algebraic logic, Measure and integration)
  • Stipsicz, András (Low dimensional topology and knot theory, Manifolds and cell complexes, Differential topology)
  • Szász, Domokos (Dynamical systems and ergodic theory, Mechanics of particles and systems)
  • Tóth, Géza (Combinatorial geometry)

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu